Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hyperthyroidism, proximal myopathy. Started physiotherapy session, nausea, vomiting, fever. Cure?

Hi, I m a 29 y/o female diagnosed with hyperthyroidism and proximal myopathy . Today I started my first session of physiotherapy . During the session, I felt nauseated but continued anyhow. After the session, I started vomitting. Then I came down with a fever , which persists till now. What should I do? Many thanks
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
Proximal myopathy and the fever are all signs of hyperthyroidism. A key issue in analysing your condition is to be sure that your hormone levels are ok. If you take your drugs accordingly and you still have fever as symptom, it would be important to exclude other causes of fever before attributing it to hyperthyroidism. Muscle pain, fatigue, and poor exercise tolerance are common presenting symptoms. Patients note difficulty in rising from a seated position, climbing stairs, and raising their arms above their head. This could be your situation.
Propranolol added to Tapazole ad Propiouracil depending on the appreciation of your endocrinologist partially improves muscle weakness and pain. Physiotherapy helps. Bukgeweed and Lemonbalm have been effective in some settings. You may seek the opinion of your endocrinologist with respect to these products.
I suggest you visit the specialist for a proper evaluation, exclusion of other causes that could also cause fever and combine the proposed treatment options depending on the evaluation.
Thanks and best regards,
Luchuo, MD.
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor